# SDR CA051206001

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Aircraft time: 59,105 hours, 11,408 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004403
- Condition: Burned
- Location: Ctr Galley
- Component: Center Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRZ VENTRE GALLEY COFFEE MAKER GAVE A FLASH AND ASH WAS DEPOSITED ALL AROUND, ELEC FUMES SMELT BY F/A`S, ALL CBS IN AREA PULLED, UTIL BUSSES DEPOWERED.  DIVERTED YYT FOR MTCE/SAFETY CK.  FOUND LOWER C/M MID GALLEY HEATING ELEMENT INSULATION BLOWN OUT WITH POWDER EVIDENT AND CB POPPED ON UNIT C/M REMOVER AND ALL MID GALLEY CBS PULLED AND COLLARED, WATER SUPPLY ALSO SHUTOFF FOR EXTRA PRECAUTION.  NEW C/MKR INSTALLED, OPERATION CHKS SERV.
